# SDR F3LA2014051401036

- Difficulty date: April 30, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 34,209 hours, 14,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Part time: 34,209 hours, 14,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FRAME 67 L2 DOOR HAS CORROSION.  CORROSION BEYOND LIMITS, R & R FLOOR BEAM IAW SRM 51-42-11 PAR 5 A-C.
